A topological characterization of complete, discretely valued fields.
Warner, Seth
Pacific J. Math., Tome 49 (1973) no. 2, p. 293-298 / Harvested from Project Euclid
Publié le : 1973-05-14
Classification:  12J10
@article{1102945723,
     author = {Warner, Seth},
     title = {A topological characterization of complete, discretely valued fields.},
     journal = {Pacific J. Math.},
     volume = {49},
     number = {2},
     year = {1973},
     pages = { 293-298},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1102945723}
}
Warner, Seth. A topological characterization of complete, discretely valued fields.. Pacific J. Math., Tome 49 (1973) no. 2, pp.  293-298. http://gdmltest.u-ga.fr/item/1102945723/